# SDR AWXA200500932

- Difficulty date: July 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED SEVERAL SUBSTRUCTURES CRACKED AT THE L1 FWD ENTRY DOOR CUTOUT FROM STR 15L TO STR 16L, BS 348.20.  MX REMOVED ALL DAMAGED PARTS, (1) CLIP CRACKED .5", (2) CLIP CRACKED .5", (3) CLIP CRACKED .5", (4) CLIP CRACKED .5" IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5312-05215-SS2.  FAB`D REPAIR CLIPS IAW AWA ER 03-5312-05215-SS2.  MX INSTALLED FABRICATED REPAIR PARTS AT THE L1 FWD ENTRY DOOR CUTOUT FROM STRINGER 15L TO STRINGER 16L, BS 348.20 IAW AMERICA WEST AIRLINES ER 03-5312-05215-SS2.  (1)CLIP, PN 69-16970-501; NSN; BOEING; CRACKED (2)CLIP, PN 69-26555-2; NSN; BOEING; CRACKED (3)CLIP, PN 69-26555-3; NSN; BOEING; CRACKED(4)CLIP, PN 65-16509-6; NSN; BOEING; CRACKED.
